Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 324, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 4, 2008, 12:47 AM CDT for Morgan County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 12:47 AM CDT (05:47 UTC)
- Expired
- Jun 4, 2008, 1:25 AM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 040547
SVRSGF
MOC141-040645-
/O.NEW.KSGF.SV.W.0324.080604T0547Z-080604T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 145 AM CDT.
* AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF FLORENCE TO 7 MILES WEST OF LAURIE...MOVING EAST AT 48 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VERSAILLES BY 1255 AM CDT.
THE TOWNS OF SYRACUSE...GRAVOIS MILLS...ROCKY MOUNT AND BARNETT ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS. SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3869 9285 3860 9284 3843 9262 3835 9264
3834 9270 3822 9270 3822 9275 3819 9277
3819 9296 3821 9293 3823 9296 3818 9301
3820 9302 3822 9300 3825 9302 3827 9308
3870 9306
TIME...MOT...LOC 0547Z 250DEG 42KT 3866 9300 3821 9289
$$
SCHAUMANN2 follow-up statements
000
WWUS53 KSGF 040603
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 AM CDT WED JUN 4 2008
MOC141-040645-
/O.CON.KSGF.SV.W.0324.000000T0000Z-080604T0645Z/
MORGAN MO-
102 AM CDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR MORGAN COUNTY...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SYRACUSE TO BARNETT
TO ROCKY MOUNT...MOVING EAST AT 48 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. STRONG WINDS ALSO
REMAIN POSSIBLE BEHIND THE MAIN STORMS ACROSS WESTERN MORGAN COUNTY.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF MORGAN
COUNTY.
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3869 9285 3860 9284 3843 9262 3835 9264
3834 9270 3822 9270 3822 9275 3819 9277
3819 9296 3821 9293 3823 9296 3818 9301
3820 9302 3822 9300 3825 9302 3827 9308
3870 9306
TIME...MOT...LOC 0602Z 250DEG 42KT 3870 9282 3846 9266
3827 9268
$$
SCHAUMANN000
WWUS53 KSGF 040625
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT WED JUN 4 2008
MOC141-040635-
/O.CAN.KSGF.SV.W.0324.000000T0000Z-080604T0645Z/
MORGAN MO-
125 AM CDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3869 9285 3860 9284 3843 9262 3835 9264
3834 9270 3822 9270 3822 9275 3819 9277
3819 9296 3821 9293 3823 9296 3818 9301
3820 9302 3822 9300 3825 9302 3827 9308
3870 9306
TIME...MOT...LOC 0625Z 250DEG 42KT 3879 9249 3855 9234
3836 9236
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:37 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 3, 9:37 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 937 PM CDT TUE JUN 3 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WELL...SO MUCH FOR THE IDEA OF CONVECTION TRYING TO FIRE ALONG A BOUNDARY ACROSS THE INTERSTATE 35 CORRIDOR. THE SEVERE CONVECTION THAT PREVIOUSLY FIRED ACROSS SOUTHWEST KANSAS AND NORTHWEST OKLAHOMA EXPLODED ONCE IT OVERTOOK THAT BOUNDARY. ONE OF THE FEW CHANCES WE HAD FOR THIS CONVECTION TO MAKE IT INTO THE FORECAST AREA HAS BEEN REALIZED IN THE FORM OF AN MCS. THIS MCS QUICKLY MATURED FROM JUST SOUTH OF WICHITA TO JUST NORTH OF ENID OKLAHOMA. NEIGHBORING RADAR DATA INDICATES A FAIRLY DEFINED BOWING STRUCTURE WITH A REAR INFLOW JET. THERE IS ALSO A STRONG MARC SIGNATURE PRESENT WITH THIS BOWING LINE FROM COWLEY COUNTY KANSAS INTO KAY COUNTY OKLAHOMA. NO SURPRISE THAT SEVERAL REPORTS OF WIND DAMAGE HAVE ALREADY BEEN RECEIVED FROM SOUTH CENTRAL KANSAS. THE 0 TO 2 KM SHEAR VECTORS ARE VERY FAVORABLE FOR CONTINUED SHEAR AND COLD POOL INTERACTION WITH AN EASTWARD MOVING LINE. THIS INTERACTION AND RECENT RADAR TRENDS POINT TO MORE OF A FORWARD PROPAGATING MCS. EVEN THOUGH A CAP REMAINS AHEAD OF THIS MCS...FEEL IT WILL AT LEAST MAKE IT INTO THE SOUTHEASTERN KANSAS AND POSSIBLY WESTERN MISSOURI ZONES LATE THIS EVENING. GIVEN THE FORWARD PROPAGATING NATURE TO THIS MCS...VERY DAMAGING WINDS WILL BE A STRONG CONCERN. LARGE HAIL ALSO REMAINS A CONCERN GIVEN THE INSTABILITY AND LARGE SCALE SHEAR PRESENT. QUICK SPIN UPS ALONG THE LINE WILL ALSO BE A POSSIBILITY. UPDATE TO PUBLIC FORECAST AND HAZARDOUS WEATHER OUTLOOK ARE FORTHCOMING. SCHAUMANN && .DISCUSSION... SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING AND TONIGHT WAS THE PRIMARY FOCUS IN TODAYS FORECAST ANALYSIS. TORNADOES...LARGE HAIL...AND DAMAGING WINDS WILL OCCUR AS THUNDERSTORMS ERUPT ALONG A FRONTAL SYSTEM EXTENDING FROM NORTHEAST/EAST CENTRAL KANSAS INTO CENTRAL MISSOURI THIS EVENING. SHORT TERM (TONIGHT)... THE 18Z KSGF RAOB MEASURED A HIGHLY UNSTABLE AIRMASS...HOWEVER...THIS INSTABILITY WAS CAPPED BY VERY WARM AIR WITHIN THE 850 - 700 MB LAYER. MIXED LAYER CIN WAS MEASURED AT -196 J/KG...DESPITE THE MOIST BOUNDARY LAYER AND UPPER 80 DEGREE TEMPERATURES. MEANWHILE...A SURFACE BOUNDARY (CURRENTLY AT 1945Z) IS POSITIONED NEAR THE KANSAS TURNPIKE. THIS FEATURE WILL CONTINUE TO SLOWLY SHIFT EAST WHILE A 850 TO 700 MB TROUGH FOLDS OVER THE WARM SECTOR IN A WEST TO EAST ORIENTATION BY 00-03Z TONIGHT. THIS TROUGH CAN BE VIEWED ON THE WRF 310 AND 315 DEGREE POTENTIAL TEMPERATURE SURFACES FROM EAST CENTRAL KANSAS TO EAST CENTRAL MISSOURI. 40-50 KNOTS OF PARCEL MOVEMENT RIDES UP THIS ZONE OF BAROCLINICITY...WHICH WILL ALLOW BOUNDARY LAYER PARCELS TO PUNCH THROUGH THE CAP AIDING IN CONVECTION. THE ENVIRONMENT WILL BE CONDUCIVE TO SEVERE THUNDERSTORMS. ML CAPES IN EXCESS OF 2000 J/KG COMBINED WITH 0-8 KM SHEAR MAGNITUDES OF 40 KNOTS WILL EXIST PRIOR TO INITIATION. SEVERAL INDICES POINT TOWARD THUNDERSTORMS CAPABLE OF PRODUCING SIGNIFICANT TORNADOES. WILL ALSO UPGRADE HAIL SIZE WITHIN THE HWO TO GOLF BALLS...WHILE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH CAN NOT BE RULED OUT. WILL FOLLOW THE 18Z WRF CLOSELY IN ATTEMPTING TO PINPOINT WHICH AREAS HAVE THE BEST CHANCES AT EXPERIENCING THESE STORMS. THE MID LEVEL TROUGH AXIS LINES UP ROUGHLY ALONG A LINE FROM PITTSBURG KANSAS TO SALEM MISSOURI. ANYONE ALONG AND NORTH OF THIS LINE SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS EVENING AND INTO THE OVERNIGHT HOURS. LONG TERM (WEDNESDAY - MONDAY)... HOT AND DRY CONDITIONS WILL PERSIST THROUGH MOST OF THE WEDNESDAY - MONDAY PERIOD. THE ONE FLY IN THE OINTMENT REGARDS THE THURSDAY NIGHT INTO FRIDAY TIME FRAME. AN UPPER LEVEL SHORTWAVE TROUGH IS FORECAST TO SHIFT OVER A HIGHLY CHARGED AIRMASS IN THE CENTRAL PLAINS...WHERE A DECENT EPISODE OF SEVERE WEATHER WILL LIKELY MATERIALIZE. THERE IS A DECENT QPF SIGNAL THAT OVERNIGHT RESIDUAL STORMS WOULD SHIFT EAST INTO MISSOURI...POSSIBLY HOLDING UP INTO FRIDAYS PERIOD. ITS DEFINITELY A SHORT TERM FORECAST CHALLENGE...BUT FOR NOW I KEPT THE POP FORECAST CLOSE TO MAV GUIDANCE WITH 40S AND 50S ACROSS THE ENTIRE CWA. THE LATEST GFS SUGGESTS THAT THE OVERALL PATTERN WILL EXPERIENCE LITTLE CHANGE HEADING INTO EARLY NEXT WEEK. A LONG WAVE TROUGH REMAINS PARKED OUT WEST WHILE RIDGING PERSISTS OVER THE SOUTHEAST CONUS. SEVERAL DISTURBANCES MIGRATING THROUGH THE SOUTHWEST FLOW WILL CAUSE DAILY PERIODS OF THUNDERSTORMS OVER THE PLAINS. MOST OF THIS ENERGY WOULD RIDE THE STORM TRACK NORTH OF THE OZARKS. CRAMER && .AVIATION... BREEZY SOUTH WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET. HOWEVER WINDS WILL INCREASE JUST OFF OF THE SURFACE CAUSING LOW LEVEL WIND SHEAR. THUNDERSTORM CHANCES ARE SOMEWHAT UNCERTAIN OVERNIGHT. THUNDERSTORMS DEVELOPING OVER SOUTH CENTRAL KANSAS MAY MAKE INTO THE JOPLIN VICINITY OVERNIGHT. RADAR TRENDS WILL BE MONITORED CLOSELY. IT APPEARS THE BULK OF THE THUNDERSTORM ACTIVITY WILL REMAIN NORTH OF THE AREA TONIGHT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 PM CDT TUE JUN 3 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 943 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... HAIL TO THE SIZE OF HALF DOLLARS... WIND GUSTS TO 80 MPH... ISOLATED TORNADOES... AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY 65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM. DISCUSSION: THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND SHEAR BEGINS TO INCREASE LATE THIS EVENING. ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA WEDNESDAY AND THURSDAY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 4, 12:30 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND DMG EL DORADO SPRINGS 37.88N 94.02W
06/03/2008 CEDAR MO LAW ENFORCEMENT
SEVERAL TREES DOWN
&&
AFLocal storm report, Jun 4, 12:32 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
06/03/2008 CRAWFORD KS AMATEUR RADIO
POWER OUT IN CITY...LARGE TREE DOWN ACROSS CHEROKEE
STREET.
&&
GAEDELocal storm report, Jun 4, 12:33 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
06/03/2008 BOURBON KS AMATEUR RADIO
ROOF DAMAGE AT ST. MARYS CATHOLIC SCHOOL.
&&
GAEDELocal storm report, Jun 4, 12:35 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST ASH GROVE 37.32N 93.58W
06/04/2008 E40 MPH GREENE MO CO-OP OBSERVER
ALONG WITH HEAVY RAINFALL.
&&
GAGANLocal storm report, Jun 4, 12:42 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG ROACH 37.99N 92.84W
06/04/2008 CAMDEN MO EMERGENCY MNGR
LARGE TREES DOWNED AT AA HIGHWAY AND BIG ISLAND ROAD
&&
ANGLELocal storm report, Jun 4, 12:44 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM TSTM WND DMG WILLARD 37.31N 93.43W
06/04/2008 GREENE MO BROADCAST MEDIA
LIMBS DOWN IN THE WILLARD AREA.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 16 days |
| Jun 3, 10:43 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 3, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 58 min |
| Jun 3, 11:14 PM CDT | Tornado Warning | SGF | Barton, Jasper, Vernon | 46 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 62 min |
| Jun 3, 11:31 PM CDT | Tornado Warning | SGF | Benton | 44 min |
| Jun 3, 11:35 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more | 40 min |
| Jun 3, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 35 min |
| Jun 3, 11:50 PM CDT | Tornado Warning | SGF | Camden, Morgan | 40 min |
| Jun 3, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 46 min |
| Jun 4, 12:02 AM CDT | Tornado Warning | SGF | Cedar, Christian, Dade, Dallas, Greene, Hickory and 2 more | 58 min |
| Jun 4, 12:13 AM CDT | Tornado Warning | SGF | Camden, Miller | 47 min |
| Jun 4, 12:22 AM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Miller | 38 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Webster, Wright | 67 min |
| Jun 4, 12:54 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller | 4 hr |
| Jun 4, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Lawrence, Polk | 25 min |
| Jun 4, 12:57 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 48 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 48 min |
| Jun 4, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 29 min |
| Jun 4, 1:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 3 hr |
| Jun 4, 1:59 AM CDT | Tornado Warning | SGF | Dent, Phelps | 46 min |
| Jun 4, 2:44 AM CDT | Tornado Warning | SGF | Dent, Phelps | 15 min |
| Jun 4, 4:45 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Phelps and 1 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.